# SDR CA100517005

- Difficulty date: May 14, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,754 hours
- Engine: Allsn 250C20
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: 206031200019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT INSPECTED IAW AWD CF-91-35 - CRACK FOUND IN LT AFT MOST HOLE OF BOX BEAM BASE SKIN.  ENGINEERING CONSULTED FOR REPAIR SCHEME.
